# SDR DALA201804262838

- Difficulty date: April 22, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,941 hours, 13,329 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW RECEIVED A LANDING GEAR INDICATION WITH ASSOCIATED AIR NOISE. THE DECISION WAS MADE TO RETURN TO DEPARTURE.  REPLACED THE RIGHT MAIN LANDING GEAR SEQUENCE VALVE.
